# SDR HEEA0010505

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder
- Part number: 206076062003
- Condition: Leakage
- Location: M/R Servo
- Part time: 3,705 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKAGE FROM WEEP HOLE. SENT TO FORTNER ACCESSORY SERVICE FOR WARRANTY REPAIR.
